ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An accurate, fast, mathematically robust, universal, non-iterative algorithm for computing multi-component diffusion velocities

Ambikasaran, Sivaram and Narayanaswamy, Krithika (2017) An accurate, fast, mathematically robust, universal, non-iterative algorithm for computing multi-component diffusion velocities. In: PROCEEDINGS OF THE COMBUSTION INSTITUTE, 36 (1). pp. 507-515.

[img] PDF
Pro_Com_Ins_36-1_507_2017.pdf - Published Version
Restricted to Registered users only

Download (570Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.proci.2016.05.055
Item Type: Journal Article
Related URLs:
Additional Information: Copy right for this article belongs to the ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Others
Date Deposited: 07 Apr 2017 08:51
Last Modified: 07 Apr 2017 08:51
URI: http://eprints.iisc.ernet.in/id/eprint/56492

Actions (login required)

View Item View Item